Thursday, December 22, 2016
Jimmy Needs Prozac Adjustment
Once again, after about a month with the increased Prozac (I'm assuming because Prozac can cause aggression), Jimmy is once again attacking his sisters. Never sure of the cause but something happens in his head and he gets angry and attacks. This isn't just swiping and hissing but a full on attack. Fur flies, cats cry, and when two are fighting, they all get involved. And it happens in a flash. So, I will dial down the Prozac-this time to .18-and see if he improves. Problem is, with the lower dose, he then begins to have accidents which we've seen since about September (the last one being 11/26 when he went against a window.) Maybe I'll try a week of a low dose and a week of a high dose and alternate. I could tell a change was coming, though. He has always had these maniac/depressive mood swings when on Prozac. He would spend a couple weeks very happy and then begin to slow down and not be active or involved, and would seem lethargic and disinterested in his environment. So, I would adjust the Prozac. Since September, the depressive mood swing has led to attacks against his sisters (because those are the cats he's near) and going out of the box.